MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT 2 SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT 2 SYSTEM
Model Number UROLIFT 2 SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/27/2024
Type of Reportable Event Death
Event or Problem Description
On august 29, 2024, a physician reported to neotract the following: a patient had gone to the emergency room with lower abdominal pain the evening after his urolift procedure on (b)(6) 2024.The patient was admitted to emergency department after a ct scan showed a small pelvic hematoma.An inferior vena cava (ivc) filter was placed by interventional radiology on (b)(6) 2024.Emergency department discharged the patient on (b)(6) 2024.On (b)(6) 2024, the reporting physician told neotract that the patient had died due to a pulmonary embolism (pe).The following additional information was received by neotract from the reporting physician on (b)(6) 2024: the patient had successfully completed an uncomplicated urolift procedure on (b)(6) 2024, with no apparent complications and minimal bleeding observed.After completing the urolift, the physician also removed kidney stones, and a catheter was placed.The patient was 68 years old with a prostate size of 41cc.Prostate anatomy included a high median bar and bulky, asymmetrical tissue/lobes that indicated the use of an advanced technique catheter (atc).The patient had been hospitalized from (b)(6) 2024, for a pe and had started eliquis treatment, which was stopped in (b)(6) 2024 prior to the urolift procedure.On september 4, 2024, neotract was told by the reporting physician that he was uncertain about any connection between the urolift procedure and the patient¿s death and he had no way to determine if the urolift procedure contributed.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer Contact
laura gonzalez serrano
4155 hopyard road
pleasanton, CA 94588
9195448000
MDR Report Key20327169
Report Number3015181082-2024-00024
Device Sequence Number7678502
Product Code PEW
UDI-Device Identifier10814932020343
UDI-Public10814932020343
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT 2 SYSTEM
Device Catalogue NumberIPN924184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age68 YR
Patient SexMale
Patient Weight94 KG
Patient RaceWhite